# SDR C2XA10SH430

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 29,572 hours, 21,900 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON O/B HINGE POINT I/B BUSHING MIGRATED.  MAINTENANCE REPAIRED RT AILERON O/B HINGE POINT I/B HAT BUSHING IAW EC5740-01152 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
